opinion on 3 meds while on methodone
Jan 2, 2006
Response from Dr. Pierone
Many patients with HIV infection are on methadone and its use does not generally create problems. However, some of the HIV medications do interact with methadone and lower the blood levels. The typical interaction with Sustiva decreases methadone levels about 20%, so adjustments in the methadone dose often need to be made.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Anal Sex Top Sign Of HIV AIDS
- Itchy Rash After Rubbing Penis Sign Of HIV AIDS
- Pain In Balls After Genital Rubbing Sign Of HIV AIDS
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- How Long Do You Have To Wait Until You Can Get Tested For An Std?
- Can Lupus Cause A False Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.